標題: ON THE NUMBER OF POSITIVE SOLUTIONS FOR NONLINEAR ELLIPTIC-EQUATIONS WHEN A PARAMETER IS LARGE
作者: LIN, SS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
關鍵字: POSITIVE SOLUTION;SEMILINEAR EIGENVALUE PROBLEMS;UNIQUENESS THEOREM
公開日期: 1-Feb-1991
URI: http://hdl.handle.net/11536/3871
ISSN: 0362-546X
期刊: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Volume: 16
Issue: 3
起始頁: 283
結束頁: 297
Appears in Collections:Articles


Files in This Item:

  1. A1991EZ37100007.pdf